# SDR SWAA2020111022416

- Difficulty date: October 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD BETWEEN BS 951 TO BS 992.8 AT LEVEL STR 17R AND RBBL 64 AT AFT GALLEY AREA AND WL 208.1.  REPLACED INNER CHORD BETWEEN BS 893.7 TO BS 1006 AT LEVEL S17R RBL 64 AT AFT GALLEY AREA, IAW B737-700 SRM 51-40-02 AND DRG 147A8501 REV A AND WL 208.1.
